Alert archive / Texas / Flash Flood Warnings in 2008

Flash Flood Warning 9, NWS Shreveport, LA

March 30, 20086 counties in Texas

NWS Shreveport, LA issued this flash flood warning at Mar 30, 2008, 11:48 AM CDT for 6 counties in Texas. It was in force for 3 hr. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Mar 30, 2008, 11:48 AM CDT (16:48 UTC)
Expired
Mar 30, 2008, 2:45 PM CDT
In force
3 hr
Issued by
NWS Shreveport, LA
Area
Storm-based polygon
Flood severity
None

Counties Gregg County, TX, Harrison County, TX, Marion County, TX, Panola County, TX, Rusk County, TX, Upshur County, TX

The radar

The Shreveport radar (KSHV), 78 km from the middle of the area, began a volume at 16:49 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Mar 30, 12:15 PM CDTFLASH FLOOD5 N Hallsville, TXPAGE CREEK FLOWING OUT OF BANKS

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 27 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Shreveport, LA (KSHV), launched 12:00Z, 4.8 hours before the alert went out and 86 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Shreveport, LA at 12:00Z on 2008-03-30Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1366 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Shreveport, LA at 12:00Z on 2008-03-30The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 107 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1366 J/kg
Mixed-layer CIN
-53 J/kg
Mixed-layer LCL
506 m above ground
0-6 km bulk shear
33 kt
0-1 km storm-relative helicity
107 m²/s²
0-3 km storm-relative helicity
141 m²/s²
Significant tornado parameter
0.5
Supercell composite
2.4

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS54 KSHV 301648
FFWSHV
TXC183-203-315-365-401-459-301945-
/O.NEW.KSHV.FF.W.0009.080330T1648Z-080330T1945Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE SHREVEPORT LA
1148 AM CDT SUN MAR 30 2008

THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  GREGG COUNTY IN NORTHEAST TEXAS...
  THIS INCLUDES THE CITIES OF...WHITE OAK...LONGVIEW...KILGORE...
  GLADEWATER...
  HARRISON COUNTY IN NORTHEAST TEXAS...
  THIS INCLUDES THE CITY OF MARSHALL...
  MARION COUNTY IN NORTHEAST TEXAS...
  PANOLA COUNTY IN NORTHEAST TEXAS...
  THIS INCLUDES THE CITY OF CARTHAGE...
  NORTHERN RUSK COUNTY IN NORTHEAST TEXAS...
  EAST CENTRAL UPSHUR COUNTY IN NORTHEAST TEXAS...

* UNTIL 245 PM CDT

* AT 1144 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
  FLASH FLOODING FROM A THUNDERSTORM OVER THE WARNED AREA.

* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO WOODLAWN...
  WASKOM...SMITHLAND...ORE CITY...LIBERTY CITY...KARNACK...
  JEFFERSON...HARLETON...HALLSVILLE...ELYSIAN FIELDS...DIANA...
  CLARKSVILLE CITY AND BEREA

ADDITIONAL RAINFALL AMOUNTS OF ONE TO NEAR THREE INCHES ARE POSSIBLE 
IN THE WARNED AREA.

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...HIGHWAYS AND UNDERPASSES. ADDITIONALLY...COUNTRY
ROADS AND FARMLANDS ALONG THE BANKS OF CREEKS...STREAMS AND OTHER LOW
LYING AREAS ARE SUBJECT TO FLOODING.

MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO
AREAS WHERE THE WATER COVERS THE ROADWAY. FLOOD WATERS ARE USUALLY
DEEPER THAN THEY APPEAR. JUST ONE FOOT OF FLOWING WATER IS POWERFUL
ENOUGH TO SWEEP VEHICLES OFF THE ROAD. WHEN ENCOUNTERING FLOODED
ROADS MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.

TO REPORT FLOODING...HAVE THE NEAREST LAW ENFORCEMENT AGENCY RELAY
YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN
SHREVEPORT.

LAT...LON 3199 9459 3225 9475 3234 9449 3218 9495
      3239 9495 3254 9499 3258 9483 3258 9484
      3288 9471 3285 9406 3200 9405
TIME...MOT...LOC 1648Z 180DEG 0KT 3234 9424

$$

VII

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Shreveport, LA wrote its last area forecast discussion before this flash flood warning went out at Mar 30, 11:29 AM CDT, 19 minutes earlier.

Area forecast discussion, Mar 30, 11:29 AM CDT, 19 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SHREVEPORT LA
1129 AM CDT SUN MAR 30 2008

.DISCUSSION...
HAVE UPDATED ZONES...ISSUING A FLASH FLOOD WATCH FOR A LARGE
PORTION OF THE CWA. THE HEAVY RAIN WILL CONTINUE INTO THE
AFTERNOON HOURS...AND FLOODING CURRENTLY ONGOING. LOCALIZED
RAINFALL AMOUNTS HAVE NOW EXCEEDED SIX INCHES. MODELS AND GUIDANCE
HAVE NOT HANDLED THIS SMALL SCALE EVENT VERY WELL...SO A LITTLE
BEHIND. IF RAINFALL SHOWS SIGNS OF CONTINUING INTO TONIGHT THE
WATCH WILL BE EXTENDED. SOME ADJUSTMENTS TO TEMPS TO ACCOUNT FOR
LONGER DURATION RAINFALL. NO CHANGES BEYOND FIRST PERIOD AT THIS TIME.

&&

.AVIATION...
LARGE AREA OF SHOWERS AND THUNDERSTORMS CONTINUING THIS MORNING OVER
NORTHEAST TEXAS AND ACTIVITY PULSATING AND MOVING VERY SLOWLY EAST.
OUTSIDE OF MAIN AREA EXPERIENCING MOSTLY MVFR CIGS/VSBSY BUT WITHIN
THE THUNDERSTORM ACTIVITY IFR CIGS/VSBYS EXPECTED TO CONTINUE WELL
INTO MID AFTERNOON. VFR NOT RECOMMENDED OVER ARKLATEX TODAY.  MVFR
CIGS SHOULD GRADUALLY BECOME VFR OVC/BKN040 BY MID AFTERNOON...WITH
REDUCTIONS TO CIGS/VSBYS CONTINUING IN VICINITY OF CONVECTION.
OTKL.. TIGHTENING PRESSURE GRADIENT AHEAD OF THE NEXT RAPID MOVING
SHORTWAVE WILL YIELD INCREASING SRLY WINDS OF 10-15 KTS...WITH GUSTS
TO 25KTS AROUND MID MORNING MONDAY. WHILE CIGS LIFT AGAIN BY MIDDAY
... EXPECT DETERIORATING FLIGHT CONDITIONS DURING THE AFTERNOON AS A
BKN LINE OF STRONG/SVR CONVECTION SPREADS INTO THE AREA. /01/

.PRELIMINARY POINT TEMPS/POPS...
SHV  77  62  79  63 / 100  20  60  70
MLU  79  61  81  64 /  80  20  40  80
DEQ  74  65  73  56 /  90  20  70  70
TXK  75  64  76  60 / 100  20  70  70
ELD  78  61  78  61 / 100  20  60  70
TYR  76  66  76  62 /  60  20  70  70
GGG  76  65  77  61 / 100  20  70  70
LFK  77  65  79  63 /  70  20  50  70

&&

.SHV WATCHES/WARNINGS/ADVISORIES...
AR...FLASH FLOOD WATCH UNTIL 7 PM SUNDAY FOR THE FOLLOWING ZONES:
     COLUMBIA...HEMPSTEAD...HOWARD...LAFAYETTE...LITTLE
     RIVER...MILLER...NEVADA...AND SEVIER.

LA...FLASH FLOOD WATCH UNTIL 7 PM SUNDAY FOR THE FOLLOWING ZONES:
     BIENVILLE...BOSSIER...CADDO...CLAIBORNE...DE
     SOTO...NATCHITOCHES...RED RIVER...SABINE LA...AND WEBSTER.

OK...FLASH FLOOD WATCH UNTIL 7 PM SUNDAY FOR THE FOLLOWING ZONES: AND
     MCCURTAIN.

TX...FLASH FLOOD WATCH UNTIL 7 PM SUNDAY FOR THE FOLLOWING ZONES:
     BOWIE...CAMP...CASS...FRANKLIN...GREGG...HARRISON...MARION...MORRIS...PANOLA...RED
     RIVER...RUSK...SABINE TX...SAN
     AUGUSTINE...SHELBY...TITUS...AND UPSHUR.

&&

14/01
Hazardous weather outlook, Mar 30, 6:04 AM CDT, 5 hours 44 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SHREVEPORT LA
604 AM CDT SUN MAR 30 2008

ARZ050-051-059>061-070>073-LAZ001>006-010>014-017>022-OKZ077-
TXZ096-097-108>112-124>126-136>138-149>153-165>167-311115-
SEVIER-HOWARD-LITTLE RIVER-HEMPSTEAD-NEVADA-MILLER-LAFAYETTE-
COLUMBIA-UNION AR-CADDO-BOSSIER-WEBSTER-CLAIBORNE-LINCOLN-
UNION LA-DE SOTO-RED RIVER-BIENVILLE-JACKSON-OUACHITA-SABINE LA-
NATCHITOCHES-WINN-GRANT-CALDWELL-LA SALLE-MCCURTAIN-BOWIE-
FRANKLIN-TITUS-CAMP-MORRIS-CASS-WOOD-UPSHUR-MARION-SMITH-GREGG-
HARRISON-CHEROKEE-RUSK-PANOLA-NACOGDOCHES-SHELBY-ANGELINA-
SAN AUGUSTINE-SABINE TX-
604 AM CDT SUN MAR 30 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
ARKANSAS...SOUTHWEST ARKANSAS...NORTH CENTRAL LOUISIANA...
NORTHWEST LOUISIANA...SOUTHEAST OKLAHOMA...EAST TEXAS AND
NORTHEAST TEXAS.

.DAY ONE...TODAY AND TONIGHT...

THUNDERSTORMS WILL BE POSSIBLE ACROSS THE ENTIRE FOUR STATE REGION
TODAY. A FEW SEVERE STORMS WILL BE POSSIBLE THIS MORNING...MAINLY
WEST OF A LUFKIN TEXAS TO PRESCOTT ARKANSAS LINE. THE MAIN SEVERE
WEATHER RISK IS HAIL GREATER THAN THREE QUARTERS OF AN INCH IN DIAMETER.

IN ADDITION...THE STRONGER STORMS WILL BE CAPABLE OF PRODUCING HEAVY
RAINFALL WITHIN A SHORT AMOUNT OF TIME. THIS COULD RESULT IN THE
PONDING OF WATER ON AREA ROADWAYS AND OTHER LOW LYING AREAS.

THUNDERSTORMS WILL CONTINUE TO DEVELOP THIS MORNING ACROSS EAST
TEXAS NEAR A MEANDERING WARM FRONT. WITH COLD TEMPERATURES
ALOFT...SEVERE STORMS COULD DEVELOP AND PRODUCE LARGE HAIL. THE
WARM FRONT IS EXPECTED TO DISSIPATE AS IT MOVES NORTHWARD TODAY...
RESULTING IN A GRADUAL WEAKENING OF THIS MORNINGS THUNDERSTORMS.
ADDITIONAL THUNDERSTORMS COULD DEVELOP ACROSS THE FOUR STATE
REGION THIS AFTERNOON...AS DAYTIME HEATING INTERACTS WITH A WARM
AND MOIST AIRMASS. ANY OF THESE STORMS WILL LIKELY DIMINISH A FEW
HOURS AFTER SUNSET.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY...

UNSETTLED WEATHER IS EXPECTED TO CONTINUE THROUGH MUCH OF THE
UPCOMING WORK WEEK.

SEVERE THUNDERSTORMS WILL BE POSSIBLE FROM LATE MONDAY AFTERNOON
THROUGH TUESDAY MORNING. A SQUALL LINE OF THUNDERSTORMS...AHEAD
OF AN APPROACHING COLD FRONT...MAY BRING THE RISK OF LARGE
HAIL...DAMAGING WINDS...AND ISOLATED TORNADOES TO THE REGION. AT
THIS TIME...THE GREATEST RISK OF SEVERE WEATHER APPEARS TO BE
ALONG AND NORTH OF INTERSTATE 30.

STRONG THUNDERSTORMS WILL BE POSSIBLE AGAIN THURSDAY AFTERNOON AND
NIGHT IN ADVANCE OF ANOTHER STORM SYSTEM.

.SPOTTER INFORMATION STATEMENT...

THE ACTIVATION OF STORM SPOTTER GROUPS...HAM RADIO OPERATORS...AND
EMERGENCY MANAGEMENT PERSONNEL...IN SUPPORT OF SEVERE WEATHER
OPERATIONS...IS NOT EXPECTED THROUGH TONIGHT.

BUTTS

In the hours before

Local storm report, Mar 30, 9:56 AM CDT, 1 hour 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
956 AM CDT SUN MAR 30 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0945 AM     FLASH FLOOD      HALLSVILLE              32.50N 94.58W
03/30/2008                   HARRISON           TX   LAW ENFORCEMENT

            WATER COVERING THE ROADS ACROSS MUCH OF THE WESTERN HALF
            OF HARRISON COUNTY...INCLUDING EASTERN LONGVIEW

0950 AM     FLASH FLOOD      LONGVIEW                32.52N 94.76W
03/30/2008                   GREGG              TX   LAW ENFORCEMENT

            RIVER ROAD AND HIGH STREET IN LONGVIEW ARE BOTH CLOSED AT
            THIS TIME.

0950 AM     FLASH FLOOD      LONGVIEW                32.52N 94.76W
03/30/2008                   GREGG              TX   OFFICIAL NWS OBS

            5.91 INCHES OF RAIN RECORDED SO FAR AT A RETIRED NWS
            EMPLOYEES RESIDENCE...AND STILL RAINING HEAVILY.

&&

15
Local storm report, Mar 30, 10:08 AM CDT, 1 hour 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
1008 AM CDT SUN MAR 30 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0930 AM     FLASH FLOOD      5 NE BECKVILLE          32.29N 94.40W
03/30/2008                   PANOLA             TX   NWS EMPLOYEE

            3 FOOT DEEP WATER ENCROACHING ON THE RESIDENCE OF A NWS
            EMPLOYEE ON FM 263. WATER UP TO THE TRUCK DOORS OF HER
            VEHICLE. SWIFT WATER FLOWING OVER THE FM 1794 AND 267 AT
            THIS TIME.

&&

15
Local storm report, Mar 30, 10:53 AM CDT, 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
1053 AM CDT SUN MAR 30 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0830 AM     TSTM WND DMG     10 N CARTHAGE           32.30N 94.34W
03/30/2008                   PANOLA             TX   NWS EMPLOYEE

            ONE LARGE TREE DOWN 1 MILE DOWNSTREME OF THE HIGHWAY 59
            BRIDGE OVER THE SABINE RIVER. NUMEROUS LARGE LIMBS ALSO
            DOWNED ALONG HIGHWAY 59 NORTH OF CARTHAGE.

&&

15
Local storm report, Mar 30, 11:07 AM CDT, 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
1107 AM CDT SUN MAR 30 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1050 AM     HAIL             SAN AUGUSTINE           31.53N 94.11W
03/30/2008  E0.88 INCH       SAN AUGUSTINE      TX   LAW ENFORCEMENT

            NICKEL SIZE HAIL AND TREES BLOWN DOWN NEAR SAN AUGUSTINE

1100 AM     FLASH FLOOD      6 N SAN AUGUSTINE       31.62N 94.11W
03/30/2008                   SAN AUGUSTINE      TX   LAW ENFORCEMENT

            3 FEET OF WATER OVER HWY 3079.

&&

03
Local storm report, Mar 30, 11:28 AM CDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
1128 AM CDT SUN MAR 30 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1115 AM     FLASH FLOOD      5 N HEMPHILL            31.41N 93.85W
03/30/2008                   SABINE             TX   LAW ENFORCEMENT

            HWY 87 FLOODED NORTH OF HEMPHILL

1115 AM     FLASH FLOOD      CONVERSE                31.78N 93.70W
03/30/2008                   SABINE             LA   LAW ENFORCEMENT

            ROADS FLOODED NEAR CONVERSE.

&&

03
Local storm report, Mar 30, 11:39 AM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
1139 AM CDT SUN MAR 30 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0915 PM     HAIL             KILGORE                 32.39N 94.87W
03/29/2008  E1.75 INCH       GREGG              TX   TRAINED SPOTTER

0925 PM     HAIL             4 E LONGVIEW            32.52N 94.69W
03/29/2008  E1.75 INCH       GREGG              TX   TRAINED SPOTTER

&&

03

The office that day

Everything else NWS Shreveport, LA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 29, 7:22 PM CDTSevere Thunderstorm WarningSHVCherokee38 min
Mar 29, 7:57 PM CDTSevere Thunderstorm WarningSHVCherokee, Nacogdoches, Rusk48 min
Mar 29, 8:03 PM CDTSevere Thunderstorm WarningSHVCherokee, Smith57 min
Mar 29, 8:37 PM CDTSevere Thunderstorm WarningSHVCherokee, Rusk, Smith38 min
Mar 29, 8:44 PM CDTSevere Thunderstorm WarningSHVGregg, Rusk, Smith46 min
Mar 29, 9:10 PM CDTSevere Thunderstorm WarningSHVGregg, Harrison, Panola, Rusk, Smith, Upshur65 min
Mar 29, 9:33 PM CDTFlash Flood WarningSHVGregg, Harrison3 hr
Mar 29, 10:04 PM CDTSevere Thunderstorm WarningSHVHarrison, Marion26 min
Mar 29, 10:27 PM CDTSevere Thunderstorm WarningSHVCass, Marion33 min
Mar 29, 10:37 PM CDTSevere Thunderstorm WarningSHVFranklin, Titus23 min
Mar 29, 10:47 PM CDTSevere Thunderstorm WarningSHVCamp, Morris, Titus28 min
Mar 29, 10:55 PM CDTSevere Thunderstorm WarningSHVCass50 min
Mar 29, 11:00 PM CDTSevere Thunderstorm WarningSHVGregg, Upshur30 min
Mar 29, 11:03 PM CDTSevere Thunderstorm WarningSHVBowie, Morris, Red River, Titus42 min
Mar 29, 11:08 PM CDTSevere Thunderstorm WarningSHVCass, Morris, Titus52 min
Mar 29, 11:35 PM CDTSevere Thunderstorm WarningSHVBowie40 min
Mar 29, 11:41 PM CDTSevere Thunderstorm WarningSHVBowie, Cass, Morris49 min
Mar 30, 12:47 AM CDTSevere Thunderstorm WarningSHVFranklin, Red River58 min
Mar 30, 1:20 AM CDTSevere Thunderstorm WarningSHVFranklin, Red River, Titus55 min
Mar 30, 2:31 AM CDTSevere Thunderstorm WarningSHVFranklin, Red River, Titus44 min
Mar 30, 5:17 AM CDTSevere Thunderstorm WarningSHVGregg, Harrison, Rusk, Smith58 min
Mar 30, 5:43 AM CDTSevere Thunderstorm WarningSHVSmith, Upshur, Wood62 min
Mar 30, 6:04 AM CDTSevere Thunderstorm WarningSHVCamp, Upshur, Wood56 min
Mar 30, 6:13 AM CDTSevere Thunderstorm WarningSHVGregg, Harrison, Upshur62 min
Mar 30, 6:20 AM CDTSevere Thunderstorm WarningSHVGregg, Smith55 min
Mar 30, 7:14 AM CDTSevere Thunderstorm WarningSHVGregg, Harrison61 min
Mar 30, 7:27 AM CDTSevere Thunderstorm WarningSHVWood33 min
Mar 30, 7:58 AM CDTSevere Thunderstorm WarningSHVHarrison, Panola62 min
Mar 30, 8:33 AM CDTSevere Thunderstorm WarningSHVSabine, San Augustine, Shelby57 min
Mar 30, 8:44 AM CDTSevere Thunderstorm WarningSHVFranklin, Red River, Titus61 min
Mar 30, 8:50 AM CDTFlash Flood WarningSHVGregg, Harrison, Panola3 hr
Mar 30, 9:19 AM CDTFlash Flood WarningSHVSabine, San Augustine, Shelby4 hr
Mar 30, 10:21 AM CDTSevere Thunderstorm WarningSHVSabine, San Augustine, Shelby54 min
Mar 30, 11:03 AM CDTRiver Flood WarningSHVGregg, Harrison, Panola, Rusk11 days
Mar 30, 11:13 AM CDTSevere Thunderstorm WarningSHVSabine, Shelby62 min
Mar 30, 11:39 AM CDTSevere Thunderstorm WarningSHVPanola, Shelby66 min
Mar 30, 11:44 AM CDTFlash Flood WatchSHVAngelina, Bowie, Camp, Cass, Cherokee, Franklin and 15 more41 hr
Mar 30, 11:55 AM CDTSevere Thunderstorm WarningSHVAngelina, Nacogdoches, Sabine, San Augustine50 min
Mar 30, 12:23 PM CDTSevere Thunderstorm WarningSHVSabine, San Augustine52 min
Mar 30, 1:21 PM CDTFlash Flood WarningSHVSabine, Shelby3 hr
Mar 30, 1:32 PM CDTSevere Thunderstorm WarningSHVSabine, San Augustine28 min
Mar 30, 1:44 PM CDTSevere Thunderstorm WarningSHVCherokee46 min
Mar 30, 2:00 PM CDTRiver Flood WarningSHVSabine, San Augustine43 hr
Mar 30, 2:12 PM CDTSevere Thunderstorm WarningSHVSabine, San Augustine, Shelby48 min
Mar 30, 2:26 PM CDTFlash Flood WarningSHVSan Augustine3 hr
Mar 30, 2:59 PM CDTSevere Thunderstorm WarningSHVSabine, San Augustine, Shelby46 min
Mar 30, 3:40 PM CDTTornado WarningSHVSabine35 min
Mar 30, 4:09 PM CDTFlash Flood WarningSHVSabine, Shelby2 hr
Mar 30, 4:20 PM CDTTornado WarningSHVSabine40 min
Mar 30, 4:29 PM CDTSevere Thunderstorm WarningSHVSabine, San Augustine46 min
Mar 30, 5:18 PM CDTSevere Thunderstorm WarningSHVSabine42 min
Mar 30, 5:22 PM CDTSevere Thunderstorm WarningSHVSabine38 min
Mar 30, 5:59 PM CDTFlash Flood WarningSHVSabine3 hr
Mar 30, 6:27 PM CDTRiver Flood WarningSHVNacogdoches, Panola, Rusk, San Augustine, Shelby67 hr

Nearby

Flash Flood Warnings in Texas, 2008Every flash flood warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.